# SDR CA980602064

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear
- Condition: Misaligned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEWLY OVERHAULED ENGINE REMOVED DUE TO NOISE IN THE COMPRESSOR.  ENGINE RETURNED TO OVERHAUL SHOP.  NR 1 AND NR 2 BEARINGS WERE SENT FOR A SPIN CHECK. THE BEARINGS WERE REJECTED DUE TO EXCESSIVE VIBRATION.  NEW BEARINGS WERE INSTALLED AND THE NR 1 BEARING SUPPORT ADAPTER HOUSING WAS REPLACED, THE ENGINE WAS RETURNED AND INSTALLED.  AFTER 53.2 HOURS ,THE ENGINE WAS AGAIN REMOVED DUE TO VIBRATION AND NOISE.  THE ENG WAS AGAIN RETURNED TO THE OVERHAUL SHOP.  THE ADAPTER ASSEMBLY WAS REPLACED AGAIN DUE TO ALIGNMENT AND THE HIGH SPEED BEARING BOSS WAS FOUND OUT OF CONCENTRICITY.  THE SUBMITTER STATES THAT THE REPAIRS WERE NOT DONE PROPERLY.
